Об изоморфизме некоторых колец операторов
Studia Mathematica (1965)
- Volume: 25, Issue: 2, page 227-230
- ISSN: 0039-3223
Access Full Article
topHow to cite
topАнтосик, П.. "Об изоморфизме некоторых колец операторов." Studia Mathematica 25.2 (1965): 227-230. <http://eudml.org/doc/217112>.
@article{Антосик1965,
author = {Антосик, П.},
journal = {Studia Mathematica},
language = {rus},
number = {2},
pages = {227-230},
title = {Об изоморфизме некоторых колец операторов},
url = {http://eudml.org/doc/217112},
volume = {25},
year = {1965},
}
TY - JOUR
AU - Антосик, П.
TI - Об изоморфизме некоторых колец операторов
JO - Studia Mathematica
PY - 1965
VL - 25
IS - 2
SP - 227
EP - 230
LA - rus
UR - http://eudml.org/doc/217112
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.